I can't find joy in anything. No matter what I do I do not find situations joyful. I can never have any fun doing anything. It is getting bad. I find more joy in hiding in my room and not having any social life. I'm a popular person. I have lots of friends. I've gone from rock climbing to the movies but nothing helps.
I feel depressed and have a hard time even wanting to wake up because sleeping makes the days go by faster. Suicide has been thought of but I remain calm and worry about who else it would hurt if I ended up not doing it? So, I have no intentions but I am scared of the feelings and that they might deepen.
I don't know what to do. I don't like how I am right now. I don't feel too great about anything. Even on my birthday I felt joyless and left my own party because I felt I was depressing everyone.
I feel like the days keep going by and that me being here is a burden on everyone.
I am in high school and, yes, I know that mentally all teens are confused. But, I still can't help think there is something else wrong.
This feeling of depression and joylessness is eating me up and I feel like I am breaking down. I want the day to go by faster and faster every moment.
What's going on with me, please tell me? I cant afford any help from a one on one professional
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
- Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
- Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
- Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.